Skip to Main content Skip to Navigation
Journal articles

Finding a stabilizing switching law for switching TS models

Abstract : This paper considers the stabilisation of switching nonlinear models by switching between the subsystems. We assume that arbitrary switching between two subsystems is possible once a subsystem has been active for a predefined number of samples. We use a Takagi–Sugeno representation of the models and a switching Lyapunov function is employed to develop sufficient stability conditions. If the conditions are satisfied, we construct a switching law that stabilises the system. The application of the conditions is illustrated in several examples.
Document type :
Journal articles
Complete list of metadata
Contributor : Kathleen TORCK Connect in order to contact the contributor
Submitted on : Tuesday, November 16, 2021 - 9:03:24 AM
Last modification on : Tuesday, September 6, 2022 - 11:57:22 AM




Zsofia Lendek, Paula Raica, Jimmy Lauber, Thierry-Marie Guerra. Finding a stabilizing switching law for switching TS models. International Journal of Systems Science, Taylor & Francis, 2016, 47 (12), pp.2762-2772. ⟨10.1080/00207721.2015.1021290⟩. ⟨hal-03430042⟩



Record views